The transcendence of certain quasi-periods associated with abelian functions in two variables
Compositio Mathematica, Volume 35 (1977) no. 3, pp. 239-258.
@article{CM_1977__35_3_239_0,
     author = {Masser, D. W.},
     title = {The transcendence of certain quasi-periods associated with abelian functions in two variables},
     journal = {Compositio Mathematica},
     pages = {239--258},
     publisher = {Noordhoff International Publishing},
     volume = {35},
     number = {3},
     year = {1977},
     mrnumber = {469876},
     zbl = {0371.10026},
     language = {en},
     url = {http://www.numdam.org/item/CM_1977__35_3_239_0/}
}
TY  - JOUR
AU  - Masser, D. W.
TI  - The transcendence of certain quasi-periods associated with abelian functions in two variables
JO  - Compositio Mathematica
PY  - 1977
SP  - 239
EP  - 258
VL  - 35
IS  - 3
PB  - Noordhoff International Publishing
UR  - http://www.numdam.org/item/CM_1977__35_3_239_0/
LA  - en
ID  - CM_1977__35_3_239_0
ER  - 
%0 Journal Article
%A Masser, D. W.
%T The transcendence of certain quasi-periods associated with abelian functions in two variables
%J Compositio Mathematica
%D 1977
%P 239-258
%V 35
%N 3
%I Noordhoff International Publishing
%U http://www.numdam.org/item/CM_1977__35_3_239_0/
%G en
%F CM_1977__35_3_239_0
Masser, D. W. The transcendence of certain quasi-periods associated with abelian functions in two variables. Compositio Mathematica, Volume 35 (1977) no. 3, pp. 239-258. http://www.numdam.org/item/CM_1977__35_3_239_0/

[1] A. Baker: On the quasi-periods of the Weierstrass ζ-function. Göttinger Nachr. (1969) No. 16, 145-157. | Zbl

[2] N.I. Feldman: Estimate for a linear form in logarithms of algebraic numbers. Mat. Sbornik 76 (1968) 304-319 (Math. USSR Sbornik 5 (1968) 291-307). | MR | Zbl

[3] S. Lang: Transcendental points on group varieties. Topology 1 (1962) 313-318. | MR | Zbl

[4] D.W. Masser: Elliptic functions and transcendence. Springer Lecture Notes in Math. No. 437, Berlin, 1975. | MR | Zbl

[5] D.W. Masser: Linear forms in algebraic points of Abelian functions I. Math. Proc. Cambridge Philos. Soc. 77 (1975) 499-513. | MR | Zbl

[6] D.W. Masser: On the periods of Abelian functions in two variables. Mathematika 22 (1975) 97-107. | MR | Zbl

[7] D.W. Masser: Some vector spaces associated with two elliptic functions, to appear in Transcendence theory advances and applications. Academic Press, London and New York, 1977. | MR | Zbl

[8] Th. Schneider: Zur Theorie der Abelschen Funktionen und Integrale. J. reine angew. Math. 183 (1941) 110-128. | JFM | MR | Zbl

[9] C.L. Siegel: Topics in complex function theory, Vol. III. Wiley-Interscience, New York, 1973. | MR | Zbl

[10] M. Waldschmidt: Nombres transcendants. Springer Lecture Notes in Math. 402, 1974. | MR | Zbl